Lacunary statistical convergence of sequences of functions in intuitionistic fuzzy normed space


KARAKAYA V. , Simsek N., GURSOY F. , ERTURK M.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.26, no.3, pp.1289-1299, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.3233/ifs-130815
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.1289-1299

Abstract

In this paper we study lacunary statistical convergence of sequences of functions in intuitionistic fuzzy normed spaces. We define concept of lacunary statistical pointwise convergence and lacunary statistical uniform convergence in intuitionistic fuzzy normed spaces and we give some basic properties of these concepts.